# SDR UALA2011032901501

- Difficulty date: March 28, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 39,945 hours, 8,782 cycles
- Engine: Pwa PW4077
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Seal
- Condition: Pinched
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL NOTED AT PRESSURE SWITCH OF APU DC FUEL PUMP AT LT FWD SPAR AREA.  REPLACED APU PUMP SWITCH PER MM.  NO FUEL LEAK FOUND AFTER RE-ACTIVATING PUMP AND FUEL PRESS SWITCH O-RING REPLACED.  SWITCH WAS NOT FULLY SECURED UPON REMOVAL, SEAL WAS PINCHED.
